{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,8]],"date-time":"2026-01-08T03:10:11Z","timestamp":1767841811654,"version":"3.49.0"},"reference-count":9,"publisher":"Elsevier BV","issue":"5","license":[{"start":{"date-parts":[[2005,11,1]],"date-time":"2005-11-01T00:00:00Z","timestamp":1130803200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2005,11,1]],"date-time":"2005-11-01T00:00:00Z","timestamp":1130803200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jaad.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of the American Academy of Dermatology"],"published-print":{"date-parts":[[2005,11]]},"DOI":"10.1016\/j.jaad.2005.04.076","type":"journal-article","created":{"date-parts":[[2005,10,24]],"date-time":"2005-10-24T14:12:38Z","timestamp":1130163158000},"page":"909-911","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":26,"title":["Toxic epidermal necrolysis secondary to timolol, dorzolamide, and latanoprost eyedrops"],"prefix":"10.1016","volume":"53","author":[{"given":"\u00c1ngeles","family":"Fl\u00f3rez","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Elena","family":"Ros\u00f3n","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alberto","family":"Conde","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Beatriz","family":"Gonz\u00e1lez","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ignacio","family":"Garc\u00eda-Doval","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Carlos","family":"de la Torre","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Manuel","family":"Cruces","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.jaad.2005.04.076_bib1","doi-asserted-by":"crossref","first-page":"513","DOI":"10.1001\/archderm.1976.01630280041010","article-title":"Stevens-Johnson syndrome from ophthalmic sulfonamide","volume":"112","author":"Gottschalk","year":"1976","journal-title":"Arch Dermatol"},{"key":"10.1016\/j.jaad.2005.04.076_bib2","doi-asserted-by":"crossref","first-page":"235","DOI":"10.1001\/archderm.1977.01640020107025","article-title":"Ophthalmic sulphonamide-induced Stevens-Johnson syndrome","volume":"113","author":"Rubin","year":"1977","journal-title":"Arch Dermatol"},{"key":"10.1016\/j.jaad.2005.04.076_bib3","doi-asserted-by":"crossref","first-page":"103","DOI":"10.1001\/archderm.1974.01630070067017","article-title":"Fumigant-induced toxic epidermal necrolysis","volume":"110","author":"Radimer","year":"1974","journal-title":"Arch Dermatol"},{"key":"10.1016\/j.jaad.2005.04.076_bib4","doi-asserted-by":"crossref","first-page":"666","DOI":"10.1016\/S0190-9622(81)70128-2","article-title":"A case of contact dermatitis, erythema multiforme, and toxic epidermal necrolysis","volume":"5","author":"Thompson","year":"1981","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.jaad.2005.04.076_bib5","doi-asserted-by":"crossref","first-page":"799","DOI":"10.1016\/S0190-9622(97)70124-5","article-title":"Chronic erythroderma induced by \u03b2-blocker (timolol maleate) eyedrops","volume":"37","author":"Shelley","year":"1997","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.jaad.2005.04.076_bib6","doi-asserted-by":"crossref","first-page":"554","DOI":"10.1046\/j.1365-4362.2000.00819-3.x","article-title":"Bullous pemphigoid possibly triggered and exacerbated by ophthalmic preparations","volume":"39","author":"Spivak","year":"2000","journal-title":"Int J Dermatol"},{"key":"10.1016\/j.jaad.2005.04.076_bib7","doi-asserted-by":"crossref","first-page":"151","DOI":"10.1111\/j.1440-0960.2004.00074.x","article-title":"Lichenoid drug eruption secondary to topical timolol and dorzolamide eye-drops","volume":"45","author":"Mullins","year":"2004","journal-title":"Australas J Dermatol"},{"issue":"Suppl 1","key":"10.1016\/j.jaad.2005.04.076_bib8","doi-asserted-by":"crossref","first-page":"185","DOI":"10.1016\/S0039-6257(02)00307-7","article-title":"Prostaglandin-induced hair growth","volume":"47","author":"Johnstone","year":"2002","journal-title":"Surv Ophthalmol"},{"key":"10.1016\/j.jaad.2005.04.076_bib9","doi-asserted-by":"crossref","first-page":"323","DOI":"10.1001\/archderm.136.3.323","article-title":"Toxic epidermal necrolysis and Stevens-Johnson syndrome. Does early withdrawal of causative drugs decrease the risk of death?","volume":"136","author":"Garc\u00eda-Doval","year":"2000","journal-title":"Arch Dermatol"}],"container-title":["Journal of the American Academy of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962205014155?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962205014155?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,30]],"date-time":"2025-09-30T21:39:45Z","timestamp":1759268385000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0190962205014155"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2005,11]]},"references-count":9,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2005,11]]}},"alternative-id":["S0190962205014155"],"URL":"https:\/\/doi.org\/10.1016\/j.jaad.2005.04.076","relation":{},"ISSN":["0190-9622"],"issn-type":[{"value":"0190-9622","type":"print"}],"subject":[],"published":{"date-parts":[[2005,11]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Toxic epidermal necrolysis secondary to timolol, dorzolamide, and latanoprost eyedrops","name":"articletitle","label":"Article Title"},{"value":"Journal of the American Academy of Dermatology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jaad.2005.04.076","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2005 American Academy of Dermatology, Inc. Published by Mosby, Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}